# SDR ASAA0410295

- Difficulty date: June 19, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FUSELAGE SKIN BLEND OUT IS OUT OF LIMITS FROM CHAFE.  ACCOMPLISHED EXTERNAL SKIN REPAIR.  (M)
